# SDR DALA2018101005972

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN BEYOND OF THE PREVIOUS REPAIR ON BULKHEAD STATION 663 LOCATED BTW STIFFENERS LBL 6-10 LOWER LEFT WEB, LT MLG WHEEL WELL. BULKHEAD LOWER LEFT WEB, LT MLG WHEEL WELL WAS REPAIRED PER SRM 57-10-10 REPAIR 2.
